# SDR AALA201909239034

- Difficulty date: September 22, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 18,501 hours, 7,176 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FWD GALLEY OVEN SMOKES WHEN IN USE. MAINTENANCE REMOVED AND REPLACED FWD GALLEY OVEN IAW AMM 25-35-19, OPS CHECK NORMAL.
